# SDR SWAA2015071341858

- Difficulty date: July 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 41,248 hours, 28,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT LIGHT DAMAGED.  R & R LIGHT IAW AMM.
